I have been diagnosed with GCA and PMR and had my dose of prednisone tapered too rapidly. At 5 mg my SED rate & C reactive protein were higher than normal. I experienced probably what were PMR symptoms at a pain level of about 5 on the 10 scale. Upped the Prednisone to 7.5 mg. on April 18 and PMR symptoms mostly went away. Yesterday, I was on the phone at work talking to a client. I was having trouble finding words which I have used in my job for 35 years. I began to speak somewhat haltingly and I began to stammer a little. The words mostly came so that I could communicate sufficiently to have the client (who knows me) come in for a conference, but this was very odd. I had a headache basically in my forehead. However, the headache was nothing like the symptoms of GCA before I got the Prednisone. I have stiffness, mostly in my back, but I try to exercise and exercise might be the cause. Of course, I'm worried that there was some reduced blood flow to my brain which resulted in this unusual symptom. Does anyone have any experience with this?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.